MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC201200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The medical device remains implanted.Return not possible.(b)(4).Tubular support placed inside a blood vessel, canal, or duct to aid healing or relieve an obstruction.The investigation involved the analysis of relevant production records in view of supporting the identification of possible causes for the adverse event.The investigation involved communication/interviews (either interpersonal or through technical means, e.G.Phone, e-mail) with persons close to the adverse event, e.G.Healthcare professionals (doctors, nurses etc.), the affected patient(s) or other users including, where appropriate, relatives or others engaged in caring for the affected patient.The actual device involved in the adverse event was not returned for testing despite requests by manufacturer.Medical device remains implanted.Investigation is ongoing, and results are not yet available.A conclusion has yet to be established as the investigation is incomplete.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013, this patient underwent an endovascular treatment for an abdominal aortic aneurysm and right common iliac arterial aneurysm using gore® excluder® aaa endoprostheses.The patient tolerated the procedure.During the follow-up period, new aneurysms were formed in the left common iliac and internal iliac arteries.Therefore, an additional procedure was indicated for a possible type ib endoleak.On (b)(6) 2022, gore® excluder® iliac branch endoprostheses (ibe) were additionally implanted into the left iliac artery.The iliac branch component was deployed without problems.Two internal iliac components were placed in the internal iliac artery; however, type ib endoleak was found and the internal iliac artery was embolized eventually.During the additional procedure, it was found that the proximal end of the trunk-ipsilateral leg which implanted in the initial procedure was a little bit migrated distally though no type ia endoleak was noted.Therefore, an aortic extender was also additionally implanted into the aortic neck to prevent potential type ia endoleak.The final angiography showed no endoleak.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Codes were updated to reflect the investigational findings.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
samir kulovic
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14403805
Report Number3007284313-2022-01913
Device Sequence Number12164195
Product Code MIH
UDI-Device Identifier00733132610044
UDI-Public00733132610044
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model NumberPXC201200
Device Catalogue NumberPXC201200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2022
Supplement Date Received by Manufacturer04/15/2022
Initial Report FDA Received Date05/15/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale